Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2018, Volume 58, Number 7, Pages 1189–1196 (Mi zvmmf10754)  

On the dispersion curves of anisotropic waveguides

A. L. Delitsynab

a Institute for Information Transmission Problems, Russian Academy of Sciences, Moscow, Russia
b Main Scientific Research Test Center of Robotics, Ministry of Defense of the Russian Federation, Moscow, Russia

Abstract: Behavior of the dispersion curves of waveguides with anisotropic filling is considered. The existence of backward and complex waves at certain values of the anisotropy coefficients is established. The region of localization of the singular points of the dispersion curves in which the generation of backward waves takes place is found.

Key words: backward waves, dispersion curves, singular points.

Funding Agency Grant Number
Russian Science Foundation 14-50-00150


DOI: https://doi.org/10.31857/S004446690001463-0

References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2018, 58:7, 1142–1149

Bibliographic databases:

UDC: 517.63
Received: 14.11.2017

Citation: A. L. Delitsyn, “On the dispersion curves of anisotropic waveguides”, Zh. Vychisl. Mat. Mat. Fiz., 58:7 (2018), 1189–1196; Comput. Math. Math. Phys., 58:7 (2018), 1142–1149

Citation in format AMSBIB
\Bibitem{Del18}
\by A.~L.~Delitsyn
\paper On the dispersion curves of anisotropic waveguides
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2018
\vol 58
\issue 7
\pages 1189--1196
\mathnet{http://mi.mathnet.ru/zvmmf10754}
\crossref{https://doi.org/10.31857/S004446690001463-0}
\elib{https://elibrary.ru/item.asp?id=35723872}
\transl
\jour Comput. Math. Math. Phys.
\yr 2018
\vol 58
\issue 7
\pages 1142--1149
\crossref{https://doi.org/10.1134/S0965542518070059}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000442613300012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85052194993}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10754
  • http://mi.mathnet.ru/eng/zvmmf/v58/i7/p1189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:109
    References:18

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022